Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Moms on Depo

Hey ladies I was just wondering if with the shot you have felt any difference in your bones? I've been on the shot since September and lately I have felt my bones a bit fragile or weird. What have you done for this?

Answer Question
 
lilangel_4206

Asked by lilangel_4206 at 12:41 AM on Apr. 16, 2010 in Babies (0-12 months)

Level 3 (13 Credits)
Answers (3)
  • I was on Depo but only for one dose because I DEFINITELY felt my bones were weird and different. My doctor said Depo causes lower bone density. Im never going on that again! My knees would ache everytime I sat criss-crossed or if I walked for long periods of time. The only thing I did, really, was get off it!
    AdensMommy1107

    Answer by AdensMommy1107 at 12:49 AM on Apr. 16, 2010

  • Its just my arms that feel a bit strange but other than that i feel good. I tried the patch before and got irritation on where it was so I didn't go back on it. That was like 3 yrs ago before I even had my baby
    lilangel_4206

    Answer by lilangel_4206 at 12:54 AM on Apr. 16, 2010

  • I hated depo. Since having my babies, I had a Paragard IUD put in. It has no hormones in it and I love that. The truth of the matter is that any BC with hormones could potentially lower bone density and cause blood clots. And besides all that mess, it makes me CRAZY! Low sex drive, bitchy, irritable :( blech!
    vances_mom

    Answer by vances_mom at 9:16 AM on Apr. 16, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN